# SDR SIMA2018121211005

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 34,680 hours, 30,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LT INOP-C/A-RAR COCKPIT EMERGENCY LIGHT IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A. NO FURTHER DISCREPANCIES WERE FOUND. END.
